# SDR ASAA2016092818402

- Difficulty date: September 28, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 72,030 hours, 47,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 654589016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE CUT OUT SHOWS CRACK INDICATION IN HOLE MARKED.  GROUNDED, YES.  REPAIRED CRACKS AT UPPER AND LOWER HINGE CUT OUTS IAW EA 400-53EA-17876.  THIS IS A CATEGORY B REPAIR WITH STAGE 1 APPROVAL 2ND AND 3RD STAGE DT DATA TO DEMONSTRATE COMPLIANCE WITH 14 CFR PT 25.571 SHALL BE SUBMITTED NO LATER THAN 12 MOS.  AFTER AIRPLANE IS RETURNED TO SERVICE.
